MathSciNet Relay Station
MathSciNet bibliographic data
MR2425688 (2009d:11081) 11F70 (11F55 22E46)
Ishii, Taku; Moriyama, Tomonori Spinor $L$-functions for generic cusp forms on GSp(2) belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008), no. 11, 5683–5709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement